Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Toward a Theory of Divisional Income Measurement

Gordon Shillinglaw
The Accounting Review
Vol. 37, No. 2 (Apr., 1962), pp. 208-216
Stable URL: http://www.jstor.org/stable/242822
Page Count: 9
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Toward a Theory of Divisional Income Measurement
Preview not available

Page Thumbnails

  • Thumbnail: Page 
208
    208
  • Thumbnail: Page 
209
    209
  • Thumbnail: Page 
210
    210
  • Thumbnail: Page 
211
    211
  • Thumbnail: Page 
212
    212
  • Thumbnail: Page 
213
    213
  • Thumbnail: Page 
214
    214
  • Thumbnail: Page 
215
    215
  • Thumbnail: Page 
216
    216